Notre Dame Journal of Formal Logic

Tableau methods of proof for modal logics.

Melvin Fitting

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 13, Number 2 (1972), 237-247.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894722

Zentralblatt MATH identifier
0184.28102

Mathematical Reviews number (MathSciNet)
MR0294099

Digital Object Identifier
doi:10.1305/ndjfl/1093894722

Subjects
Primary: 02C10

Citation

Fitting, Melvin. Tableau methods of proof for modal logics. Notre Dame Journal of Formal Logic 13 (1972), no. 2, 237--247. doi:10.1305/ndjfl/1093894722. http://projecteuclid.org/euclid.ndjfl/1093894722.


Export citation